Nighttime sleep aid that relieves minor aches/pains and helps you fall asleep fast and stay asleep
Delivers 500 mg of acetaminophen per caplet as a pain reliever
Contains 25 mg of diphenhydramine HCl per caplet as a nighttime sleep aid
Pain relief sleep aid is non-habit forming when used as directed
This pain reliever is suitable for use in adults and children who are 12 years of age and older
Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if taking prescription drugs, use caution while driving a motor vehicle, do not use with other drugs that cause drowsiness, consult a doctor if you have glaucoma, consult a doctor if you have a breathing problem, ask a doctor if you have prostate issues, use caution while operating machinery
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 24
Active ingredient 2: Diphenhydramine
Item Number (DPCI): 094-01-0908
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
TYLENOL PM Extra Strength Caplets help relieve minor aches and pains and help you fall asleep fast for a more restful sleep. From the #1 doctor recommended brand for pain with sleeplessness,* this nighttime pain relief medicine provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain. It can be used by adults and children 12 years and older, and is non-habit forming when used as directed.* ProVoice Survey, fielded to 10,117 physicians from January 1, 2017 to December 31, 2017 and recorded the product recommended most often in the Sleep Aids with Pain Relievers category
Been taking this off and on for a year now for my knee I need knee surgery it it works great helps with the pain and definitely helps you sleep I have a week before surgery now and in struggling right now...thank god for tylenol pm!!
I was having trouble falling asleap. I have occasional back pain, neck pain. I grabbed this instead of Sominex to help me with pain and insomnia. It took a little time to work, but three hours later I was out cold. I got a good nights sleep and slept the whole night through. I felt refreshed. It's a life saver if your like me and have occasional imsomnia a couple of nights in a row. I highly recommend it.
I suffer from headaches and migraines. I tried Tylenol pm when I started getting a headache at night, hoping it would also help me to stay asleep with the pain. I not only got rid of the headache but also slept very well! Thank you Tylenol!